# SDR FDEA201305040911

- Difficulty date: May 4, 2013
- Submitted: May 6, 2013
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24738
- Aircraft time: 60,916 hours, 21,897 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 416N2101601SP
- Condition: Damaged
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SLIDE COVER ASSY FOR LT ENTRY DOOR SAGGING  AND BROKEN.   FOUND LOWER SLIDE COVER LATCH HAD BECOME LOOSE AND  PULLED OUT OF COVER. ATTACHED LOWER SLIDE COVER LATCH PER SMP. INSTALLED.
